Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash all over body
Jul 28, 2008

I started atripla 4 weeks ago. I take it at night so side effects will not be so bad. Two days ago, i started having a rash all over my body. I'm taking benadryl. I thought that if this was a side effect of atripla that it would have showed up before now. What do I do? How long will this last?

Response from Dr. Henry

Many conditions can cause rash besides drugs so an evaluation by your HIV specialist is recommended. Usually rashes due to efavirenz (in the Atripla) occur before 4 weeks as your note so I would look for other possible explanations. Most drug rashes can be managed symptomatically while continuing the drugs. If the rash is very severe including involvement of eyes, mouth, fever and/or other symtoms then stopping medication is often necessary. KH



Previous
Side Effects are to much
Next
ATRIPLA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement